


default search action
"Constructions of uniform designs by using resolvable packings and coverings."
Kai-Tai Fang et al. (2004)
- Kai-Tai Fang, Xuan Lu, Yu Tang, Jianxing Yin:
Constructions of uniform designs by using resolvable packings and coverings. Discret. Math. 274(1-3): 25-40 (2004)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.